| Model Number |
0665 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013); No Code Available (3191)
| Date of Event |
07/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.(b)(4).
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to infection.The patient was treated with intravenous antibiotics.The patient also had systemic sclerosis and an unknown lead eroded through the skin.There was no allegation against the device and leads.There were no additional adverse patient effects reported.This rv lead was explanted.